Algebraic proofs of the Riemann-Roch theorem and of the independence of the conditions of adjointness

J. C. Fields Hamilton, Canada

TBD mathscidoc:1701.33390

Acta Mathematica, 26, (1), 157-170, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 130 downloads ] [ 0 comments ]
@inproceedings{j.1902algebraic,
  title={Algebraic proofs of the Riemann-Roch theorem and of the independence of the conditions of adjointness},
  author={J. C. Fields},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010275401099},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={157-170},
  year={1902},
}
J. C. Fields. Algebraic proofs of the Riemann-Roch theorem and of the independence of the conditions of adjointness. 1902. Vol. 26. In Acta Mathematica. pp.157-170. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010275401099.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved